# SDR ASOA201709215108

- Difficulty date: September 21, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 33,517 hours, 24,306 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341466
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, WHILE PERFORMING SB670BA-53-045 WE FOUND RIGHT FRAME SECTOR FS220 TO BE CRACKED. REMOVED AND REPLACED RIGHT SIDE FRAME SECTOR FS220 IAW SRM 51-42-06-001-001.
